# SDR DALA1053580917

- Difficulty date: December 14, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,107 hours, 46,792 cycles
- Engine: Pwa JT8D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 3912033503
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TO HORIZ STAB HINGE PLATES CORROSION ERA 488232-14, REV ORIG REF NRS 14-17 AND FINAL ERA SIGNED ON NR 5.
